| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: secondary intervention to remove/replace the lens is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and significant reduction of irido-corneal angles.Due to excessive vault and significant reduction of irido-corneal angles, the lens was removed and replaced for a shorter length lens.The problem was resolved.Cause of event was reported as unknown.